ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Universal properties of the two-dimensional Kuramoto-Sivashinsky equation

Jayaprakash, C and Hayot, F and Pandit, Rahul (1994) Universal properties of the two-dimensional Kuramoto-Sivashinsky equation. In: Physical Review Letters, 72 (2). p. 308.

[img]
Preview
PDF
p308_1.pdf

Download (40Kb)

Abstract

Jayaprakash, Hayot, and Pandit Reply: We disagree completely with the Comment that L’vov and Procaccia [1]make on our Letter 121, so we explain the coarse-graining procedure and the renormalization-group (RG) arguments we use in the light of their Comment.

Item Type: Journal Article
Commentary on: Jayaprakash, C and Hayot, F and Pandit, Rahul (1993) Universal properties of the two-dimensional Kuramoto-Sivashinsky equation. In: Physical Review Letters, 71 (1). pp. 12-15.
Additional Information: Copyright for this article belongs to American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 16 Jan 2007
Last Modified: 19 Sep 2010 04:14
URI: http://eprints.iisc.ernet.in/id/eprint/1113

Commentary/Response Threads

Actions (login required)

View Item View Item